# SDR UPS03640982

- Difficulty date: July 17, 2003
- Submitted: July 23, 2003
- Operation: Air carrier
- Aircraft: N304UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27242
- System (JASC): 5245 · Air Conditioning Doors
- Part: Door
- Part number: 149T721063
- Condition: Separated
- Location: A/C Bay
- Stage of operation: CL
- How discovered: 9
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

LOUD THUMP HEARD AT 27,000 FT ALT.  UPON ARRIVAL FOUND LT AIR CON BAY DOOR MISSING WITH SURROUNDING DAMAGE, LEFT ECS BAY DOOR (193NL)  MISSING & DAMAGED THE AIRCRAFT UPON ITS DEPARTURE.  FOLLOWING ITEMS ARE OPENED AGAINST THE DOOR & DAMAGE.  ACCOMPLISHED EO B767-5100-18952.
